Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 18, NWS Fort Worth, TX

May 7, 2015Jack County, Montague County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 7, 2015, 1:00 AM CDT for Jack County, Montague County, Texas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2015, 1:00 AM CDT (06:00 UTC)
Expired
May 7, 2015, 7:00 AM CDT
In force
6 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Jack County, TX, Montague County, TX

The radar

The Altus AFB radar (KFDR), 127 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 1:12 AM CDTFLASH FLOODBowie, TX2 SUBMERGED VEHICLES ON N MILLS ST (FM 1125) AT RAILROAD UNDERPASS NEAR THE CENTER OF BOWIE
May 7, 1:47 AM CDTFLASH FLOOD4 Sw Bowie, TXFLOODED ROADS NEAR SELMA PARK
May 7, 3:02 AM CDTFLASH FLOOD3 Sw Bowie, TXVFD REPORTS 2 FEET OF WATER ON HIGHWAY 59 SOUTH OF BOWIE NEAR AMON CARTER LAKE
May 7, 3:17 AM CDTFLASH FLOOD4 N Bowie, TXBOWIE EMS RESPONDING TO FAMILY EVACUATING HOME WHICH IS FLOODING. APPLEGATE ROAD OFF OF HWY 81.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1584 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1584 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

909 
WGUS54 KFWD 070600
FFWFWD
TXC237-337-071200-
/O.NEW.KFWD.FF.W.0018.150507T0600Z-150507T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
100 AM CDT THU MAY 7 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
  NORTHEASTERN JACK COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 700 AM CDT THURSDAY
    
* AT 1254 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS NORTHERN JACK AND WESTERN MONTAGUE COUNTIES. 
  RAINFALL AMOUNTS HAVE ALREADY EXCEEDED 3 INCHES IN PORTIONS OF THE 
  WARNED AREA...AND ADDITIONAL HEAVY RAINFALL IS EXPECTED. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

BELKNAP CREEK IN WESTERN MONTAGUE COUNTY IS LIKELY OUT OF ITS BANKS. 
ADDITIONAL RUNOFF WILL ONLY WORSEN ANY ONGOING FLOODING ISSUES.

ALTHOUGH THE HEAVY RAIN HAS YET TO ARRIVE IN THE EASTERN HALF OF 
MONTAGUE COUNTY...FLOODING RAINS ARE LIKELY TO OCCUR THERE AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF VENTURING OUT TONIGHT...BE ESPECIALLY CAUTIOUS BECAUSE IT IS 
HARDER TO RECOGNIZE THE DANGERS OF FLOODING. TURN AROUND...DONT 
DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN 
VEHICLES.

&&

LAT...LON 3395 9759 3392 9760 3390 9758 3391 9748
      3343 9749 3343 9792 3332 9826 3347 9826
      3347 9798 3389 9798 3385 9787 3386 9783
      3390 9780 3390 9778 3392 9778 3391 9776
      3394 9776 3394 9773 3399 9768

$$

25
3 follow-up statements
356 
WGUS74 KFWD 070732
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 AM CDT THU MAY 7 2015

TXC237-337-071200-
/O.CON.KFWD.FF.W.0018.000000T0000Z-150507T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-JACK TX-
232 AM CDT THU MAY 7 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
THURSDAY FOR MONTAGUE AND NORTHEASTERN JACK COUNTIES...

AT 220 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS CONTINUING TO 
PRODUCE HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL AMOUNTS HAVE 
EXCEEDED 3 INCHES PER HOUR...RESULTING IN FLASH FLOODING.

THERE HAVE BEEN MULTIPLE REPORTS OF FLOODED ROADS IN AND NEAR THE 
CITY OF BOWIE...INCLUDING SUBMERGED VEHICLES. 

IN ADDITION...NUMEROUS CREEKS AND STREAMS ARE IN FLOOD AND WILL 
REMAIN SWOLLEN THROUGH SUNRISE. THIS INCLUDES THE CROOKED CREEKS IN 
JACK COUNTY. IN MONTAGUE COUNTY...THE CREEKS IN FLOOD INCLUDE BIG 
SANDY CREEK...BRIER CREEK...BRUSHY CREEK...AND THE BELKNAP CREEKS. 
AVOID LOW WATER CROSSINGS AND ROADWAYS THAT CROSS OR COME NEAR THESE 
CREEKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF VENTURING OUT TONIGHT...BE ESPECIALLY CAUTIOUS BECAUSE IT IS 
HARDER TO RECOGNIZE THE DANGERS OF FLOODING. TURN AROUND...DONT 
DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN 
VEHICLES.

&&

LAT...LON 3395 9759 3392 9760 3390 9758 3391 9748
      3343 9749 3343 9792 3332 9826 3347 9826
      3347 9798 3389 9798 3385 9787 3386 9783
      3390 9780 3390 9778 3392 9778 3391 9776
      3394 9776 3394 9773 3399 9768

$$

25
683 
WGUS74 KFWD 071058
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
558 AM CDT THU MAY 7 2015

TXC237-071104-
/O.CAN.KFWD.FF.W.0018.000000T0000Z-150507T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACK TX-
558 AM CDT THU MAY 7 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN JACK COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 3395 9759 3392 9760 3390 9758 3391 9748
      3343 9749 3344 9798 3389 9798 3385 9787
      3385 9785 3388 9781 3388 9780 3390 9780
      3390 9778 3392 9778 3391 9776 3394 9776
      3394 9773 3399 9768

$$

TXC337-071200-
/O.CON.KFWD.FF.W.0018.000000T0000Z-150507T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-
558 AM CDT THU MAY 7 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
THURSDAY FOR MONTAGUE COUNTY...

AT 554 AM CDT...THREE TO FIVE INCHES OF RAIN FELL OVER MONTAGUE 
COUNTY OVERNIGHT...AND SEVERAL REPORTS OF FLASH FLOODING WERE 
REPORTED AROUND BOWIE AND NOCONA. FLOOD WATERS ARE EXPECTED TO 
CONTINUE TO RECEDE THROUGH 7 AM CDT...BUT FLOODING WILL CONTINUE TO 
POSE A THREAT TO THOSE DRIVING TO WORK BEFORE SUNRISE. ADDITIONAL 
HEAVY RAINFALL IS NOT EXPECTED OVER THE COUNTY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3395 9759 3392 9760 3390 9758 3391 9748
      3343 9749 3344 9798 3389 9798 3385 9787
      3385 9785 3388 9781 3388 9780 3390 9780
      3390 9778 3392 9778 3391 9776 3394 9776
      3394 9773 3399 9768

$$

CAVANAUGH
214 
WGUS74 KFWD 071202
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
702 AM CDT THU MAY 7 2015

TXC337-071211-
/O.EXP.KFWD.FF.W.0018.000000T0000Z-150507T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-
702 AM CDT THU MAY 7 2015

...THE FLASH FLOOD WARNING FOR MONTAGUE COUNTY HAS EXPIRED...

HEAVY RAIN HAS NOT OCCURRED OVER THE COUNTY FOR A FEW HOURS...AND 
FLOOD WATERS ARE EXPECTED TO CONTINUE TO RECEDE THIS MORNING. PLEASE 
CONTINUE TO HEED ANY ROAD CLOSURES AND NEVER DRIVE OVER OR CROSS 
WATER COVERED ROADWAYS.

LAT...LON 3395 9759 3392 9760 3390 9758 3391 9748
      3343 9749 3344 9798 3389 9798 3385 9787
      3385 9785 3388 9781 3388 9780 3390 9780
      3390 9778 3392 9778 3391 9776 3394 9776
      3394 9773 3399 9768

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 7, 12:15 AM CDT, 45 minutes earlier.

Area forecast discussion, May 7, 12:15 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1215 AM CDT THU MAY 7 2015

.AVIATION...
/06Z TAFS/

CONCERNS...THUNDERSTORMS TO THE NORTHWEST...STRATUS.

STRONG/SEVERE THUNDERSTORMS WILL CONTINUE MOVING SLOWLY EAST ALONG
THE RED RIVER VALLEY EARLY THIS MORNING. FWS VWP IS SHOWING 50KTS AT
3KFT AGL...WHICH IS PROVIDING THE STORMS A CONTINUOUS SUPPLY OF RICH
GULF MOISTURE. IT IS ALSO CAUSING THE STORMS TO TURN RIGHT OF THE
MEAN FLOW...BUT IT WILL BE DIFFICULT FOR THE ACTIVITY TO MAKE MUCH
MORE PROGRESS SOUTH. SOME ANVIL LIGHTNING WILL BE VISIBLE FROM DFW
AIRPORT AND DALLAS LOVE FIELD...BUT THE STORMS SHOULD REMAIN NORTH
OF THE AIRPORTS OVERNIGHT.

THE LLJ IS ALSO SATURATING THE THIN LAYER BENEATH A NOCTURNALLY
STRENGTHENED CAP. THE RESULT IS MVFR STRATUS ALREADY IN PLACE
ACROSS THE METROPLEX. STILL THINK MOS IS TOO PESSIMISTIC WITH IFR
CEILINGS THIS FAR NORTH...BUT TEMPO IFR MAY OCCUR AGAIN AT WACO
DESPITE THE LATER ARRIVAL OF CEILINGS THERE.

VFR CEILINGS WILL LIKELY PREVAIL AGAIN ON THURSDAY AFTERNOON. WEAK
RIPPLES IN SOUTHWEST FLOW ALOFT WILL MAINTAIN LOW SHOWER/STORM
CHANCES...BUT WILL NOT INCLUDE ANY MENTION IN THE TAFS. MVFR
STRATUS WILL RETURN AGAIN THURSDAY EVENING.

25

&&

.UPDATE...
NEW TORNADO WATCH #137 ISSUED FOR YOUNG...JACK...AND MONTAGUE
COUNTIES THROUGH 2 AM CDT. THIS IS MAINLY FOR THE SUPERCELL
ENTERING SW THROCKMORTON COUNTY...AS THE ARCHER COUNTY STORM
SHOULD AFFECT CLAY COUNTY...BUT REMAIN MAINLY WEST OF MONTAGUE
COUNTY. WE EXPECT THE MAIN THREAT TO LAST THROUGH MIDNIGHT AND
GOING BY ANY UNFORESEEN CHANGES AMONGST THE HIGH-RESOLUTION
MODELS...WE WOULD THINK THE WATCH COULD BE CANCELED EARLY BY A FEW
HOURS. WE CONTINUE TO MONITOR THE THROCKMORTON STORM WHICH HAS
SHOWN WEAKENING TRENDS THE PAST 5-10 MINUTES.

05/

&&

.PREV DISCUSSION... /ISSUED 248 PM CDT WED MAY 6 2015/

TORNADO WATCH 133 IS IN EFFECT ALONG AND WEST OF A NOCONA TO
WEATHERFORD TO CISCO LINE THROUGH 8 PM THIS EVENING. STORMS ARE
DEVELOPING ALONG A LAWTON TO SWEETWATER TO JUNCTION LINE WHERE THE
AIR MASS IS VERY UNSTABLE WITH VERY HIGH CAPE AND ENOUGH HELICITY
FOR SUPERCELL DEVELOPMENT AND ISOLATED TORNADOES. HAVE INCREASED
POPS ACROSS THIS AREA THROUGH THIS EVENING. ELSEWHERE...LATE
AFTERNOON CONVECTION SHOULD FAVOR AREAS GENERALLY EAST OF I-35 LIKE
YESTERDAY WITH A DECREASE IN ACTIVITY BY 10 PM.

WE WILL CONTINUE TO MAINTAIN 20-50 POPS OVER THE REGION FOR
THURSDAY THROUGH FRIDAY NIGHT BEFORE THINGS GEAR UP OVER THE
WEEKEND. ANOTHER DEEP UPPER LOW WILL MOVE THROUGH THE DESERT
SOUTHWEST FRIDAY AND INTO THE CENTRAL PLAINS SUNDAY NIGHT. THIS
SYSTEM WILL SPREAD STRONG FORCING FOR ASCENT AND UPPER DIFFLUENCE
ACROSS THE REGION OVER THE WEEKEND. ALSO...THERE WILL BE DEEP LOW
LEVEL MOISTURE IN PLACE OVER THE REGION WITH PWATS AROUND 1.90
INCHES. THUS...WE EXPECT CONSIDERABLE THUNDERSTORM ACTIVITY BOTH
SATURDAY AND SUNDAY WITH A POTENTIAL FOR SEVERE STORMS AND HEAVY
RAINFALL THAT COULD RESULT IN FLASH FLOODING PROBLEMS AND RIVER
RISES...ESPECIALLY ON SUNDAY.

AS THE UPPER LOW MOVES THROUGH THE CENTRAL PLAINS SUNDAY NIGHT...A
COLD FRONT WILL SWEEP THROUGH NORTH TEXAS EARLY MONDAY AND AROUND
MID CENTRAL TEXAS ON MONDAY MORNING. THERE WILL BE SOME CONVECTION
ALONG THE FRONT THAT WILL MOVE SOUTH WITH IT. HOWEVER...WE WILL
MAINTAIN CHANCE POPS GENERALLY SOUTH OF I-20 ON TUESDAY.

THERE ARE SOME DISCREPANCIES BETWEEN THE ECMWF AND GFS CONCERNING
HOW FAR SOUTH THE FRONT GOES...HOW FAST IT RETURNS AND
PRECIPITATION NEXT WEEK. THE GFS SEEMS TO BE THE OUTLIER WHEN
COMPARED TO THE ECMWF AND CANADIAN MODELS...THUS HAVE WEIGHTED THE
MID WEEK FORECAST TOWARD THE MORE CONSISTENT MODELS WHICH KEEP
THE COLD FRONT TO THE SOUTH TUESDAY THROUGH WEDNESDAY BEFORE
BRINGING IT BACK NORTH. 75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  82  69  81  70 /  30  40  30  40  40
WACO, TX              69  82  69  83  70 /  20  30  30  40  30
PARIS, TX             66  79  68  81  69 /  20  40  30  30  50
DENTON, TX            67  81  69  80  69 /  40  50  40  40  40
MCKINNEY, TX          67  80  69  80  69 /  20  40  30  40  40
DALLAS, TX            68  83  69  82  70 /  30  30  30  40  30
TERRELL, TX           68  82  68  82  69 /  20  30  30  40  30
CORSICANA, TX         68  82  69  83  70 /  20  30  30  40  30
TEMPLE, TX            70  83  69  83  70 /  20  30  20  40  30
MINERAL WELLS, TX     67  80  68  80  69 /  40  50  40  50  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

25/05
Hazardous weather outlook, May 6, 9:14 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
914 PM CDT WED MAY 6 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
914 PM CDT WED MAY 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING AND INTO
THE EARLY MORNING HOURS...PRIMARILY ALONG AND NORTHWEST OF A LINE
FROM CISCO...TO MINERAL WELLS...TO GAINESVILLE. THE PRIMARY
SEVERE WEATHER THREAT IS LARGE HAIL AND DAMAGING WINDS...BUT
A TORNADO WILL ALSO BE POSSIBLE...PARTICULARLY IN JACK...
MONTAGUE...AND YOUNG COUNTIES.

THUNDERSTORMS WILL BE POSSIBLE ELSEWHERE THIS EVENING AND
OVERNIGHT. LOCALLY HEAVY RAINFALL AND CLOUD-TO-GROUND LIGHTNING
WOULD BE THE PRIMARY THREATS FROM THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS A CHANCE OF THUNDERSTORMS THROUGHOUT NORTH TEXAS EVERY
DAY THURSDAY THROUGH TUESDAY...ALTHOUGH NOT ALL AREAS WILL SEE
THUNDERSTORMS EACH DAY. SOME ISOLATED SEVERE WEATHER IS POSSIBLE
THURSDAY THROUGH FRIDAY BUT BETTER SEVERE WEATHER AND HEAVY
RAINFALL CHANCES WILL OCCUR ON SATURDAY AND SUNDAY. OTHERWISE...
THE MAIN THREATS WITH ANY STORMS WILL BE LOCALLY HEAVY RAINFALL
AND FREQUENT CLOUD-TO-GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS EVENING...
PRIMARILY IN JACK...MONTAGUE...AND YOUNG COUNTIES.

In the hours before

Local storm report, May 7, 12:29 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1229 AM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     HAIL             13 N JACKSBORO          33.41N  98.17W
05/07/2015  E1.00 INCH       JACK               TX   TRAINED SPOTTER

            QUARTER HAIL 2 MILES WEST OF POSTOAK
Local storm report, May 7, 12:56 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1256 AM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     HAIL             2 S BOWIE               33.54N  97.85W
05/07/2015  E1.75 INCH       MONTAGUE           TX   FIRE DEPT/RESCUE

            REPORTED ON HIGHWAY 59, SOUTH OF BOWIE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 10:46 PM CDTSevere Thunderstorm WarningFWDYoung48 min
May 6, 11:06 PM CDTTornado WarningFWDMontague24 min
May 6, 11:16 PM CDTTornado WarningFWDYoung18 min
May 6, 11:25 PM CDTSevere Thunderstorm WarningFWDMontague65 min
May 7, 12:05 AM CDTSevere Thunderstorm WarningFWDJack, Wise55 min
May 7, 12:28 AM CDTSevere Thunderstorm WarningFWDMontague62 min
May 7, 12:57 AM CDTSevere Thunderstorm WarningFWDJack, Wise63 min
May 7, 1:27 AM CDTSevere Thunderstorm WarningFWDCooke, Montague63 min
May 7, 1:47 AM CDTFlash Flood WatchFWDCollin, Cooke, Denton, Grayson, Jack, Montague and 2 more4 hr
May 7, 2:40 AM CDTAreal Flood AdvisoryFWDCooke5 hr
May 7, 3:37 AM CDTAreal Flood AdvisoryFWDGrayson4 hr
May 7, 3:54 AM CDTAreal Flood AdvisoryFWDDenton3 hr
May 7, 4:44 AM CDTAreal Flood AdvisoryFWDFannin3 hr
May 7, 3:26 PM CDTFlash Flood WatchFWDBosque, Collin, Comanche, Cooke, Dallas, Delta and 24 more3 days
May 7, 3:45 PM CDTSevere Thunderstorm WarningFWDYoung60 min
May 7, 4:08 PM CDTRiver Flood WarningFWDCollin34 hr
May 7, 4:08 PM CDTRiver Flood WarningFWDCollin34 hr
May 7, 4:22 PM CDTSpecial Weather StatementFWDJack38 min
May 7, 4:33 PM CDTAreal Flood AdvisoryFWDYoung3 hr
May 7, 4:38 PM CDTSevere Thunderstorm WarningFWDJack, Young67 min
May 7, 4:55 PM CDTAreal Flood AdvisoryFWDJack3 hr
May 7, 5:05 PM CDTSpecial Weather StatementFWDParker40 min
May 7, 5:13 PM CDTSevere Thunderstorm WarningFWDParker, Wise62 min
May 7, 5:23 PM CDTSpecial Weather StatementFWDCooke, Montague52 min
May 7, 5:25 PM CDTFlash Flood WarningFWDJack6 hr
May 7, 5:40 PM CDTTornado WarningFWDJack35 min
May 7, 6:06 PM CDTFlash Flood WarningFWDMontague3 hr
May 7, 6:11 PM CDTTornado WarningFWDWise14 min
May 7, 6:15 PM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise60 min
May 7, 6:25 PM CDTSevere Thunderstorm WarningFWDDenton, Wise65 min
May 7, 6:45 PM CDTTornado Warning Tornado observedFWDDenton, Wise30 min
May 7, 6:52 PM CDTSpecial Weather StatementFWDStephens, Young38 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.